# SDR SWIA200110110

- Difficulty date: August 19, 2001
- Submitted: August 21, 2001
- Operation: Air carrier
- Aircraft: N393SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120330
- Aircraft time: 11,406 hours, 16,596 cycles
- System (JASC): 6122 · Propeller Governor
- Part: Governor
- Condition: Leaking
- Location: Propeller
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

OIL PRESSURE DROPPED IN FLIGHT.  ALTERNATE LANDING IN SNA.FOUND OIL LEAKING FROM OVERSPEED GOVERNOR.  REPLACED OVERSPEED GOVERNOR.  PERFORMED OPS AND LEAK CHECK.  OPS CHECK GOOD.  NO LEAKS NOTED.
